Applied Mathematics

Vol.5 No.13(2014), Paper ID 47989, 10 pages

DOI:10.4236/am.2014.513203

 

Influence of the Domain Boundary on the Speeds of Traveling Waves

 

Lanxiang Ma, Jiale Tan

 

Ningbo Shentong Energy Co., Ltd., Ningbo, China
Department of Mathematics, Tongji University, Shanghai, China

 

Copyright © 2014 Lanxiang Ma, Jiale Tan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ma, L. and Tan, J. (2014) Influence of the Domain Boundary on the Speeds of Traveling Waves. Applied Mathematics, 5, 2088-2097. doi: 10.4236/am.2014.513203.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.